Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
135 Doctors are Online

Headaches, frequent urination, abnormal periods, fatigue and spasms around the cervical area. Anything to be concerned?

Hello, I have had the IUD for a little over 3 years but lately I have been experiencing very frequent headaches and urination . I also have abnormal periods, at times I will not have a period for 3 months then start all of a sudden. This past month I have had a heavier period than I usually do and very painful cramping that lasts hours. I have also had fatigue and muscle spasms around the cervical area in my spine ....Im not to sure if this is related. I have avoided taking pain medication so i can monitor the pain and frequency but it has gotten very uncomfortable lately. Any ideas on what i need to do or what it could be?
Asked On : Mon, 25 Feb 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
The irregular periods and the abdominal cramps that you are having are more likely to be due to a hormonal imbalance. This needs a proper evaluation under the guidance of your gynecologist.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Fri, 6 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor